advertisement
Question
Posted by: Jessie 2 | 2010/12/06

Hormones, Tyroid, misserable!

I''ve been off the pill for the past 3 yrs. I experience hair loss, feel depressed, struggle to loose weight, despite efforts, feel anxious, have heavy period (never had before), spotting afterwards (brown discharge), heavy pains, especially in right side, front and back. Overall don''t feel myself anymore. 40 yrs old, 2 kids.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These could be perimenopausal symptoms or PCOS. Consult your gynaecologist for further assessment.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/12/09

These could be perimenopausal symptoms or PCOS. Consult your gynaecologist for further assessment.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement